# SDR AALA201508199011

- Difficulty date: August 18, 2015
- Submitted: August 19, 2015
- Operation: Air carrier
- Aircraft: N837AW
- Make and model: Airbus A319-132
- Aircraft serial: 2595
- Aircraft time: 31,927 hours, 14,261 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 1156561
- Condition: Missing
- Location: Exit Sign
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN LOWER RT SIDE NEXT TO FWD ENTRY DOOR & BELOW FLIGHT ATTENDANTS JUMP SEAT, COVER MISSING.  REPLACED COVER ASSEMBLY.  CHECKED OK.
